Korovkin and Weierstrass Approximation via Lacunary Statistical Sequences
Richard F. Patterson & Ekrem Savaş
Journal of Mathematics and Statistics, Volume 1, Issue 2, pp. 165–167 · doi.org/10.3844/jmssp.2005.165.167
Abstract
In this study we shall extended Korovkin and Weierstrass approximation theorem to lacunary statistical convergent sequences. In addition, to these approximation theorems, we established also introduced lacunary statistically convergent of degree β and establish a corresponding Korovkin type theorem namely the following: If the sequence of positive linear operators Pn: CM [a, b]→ B[a, b] satisfies the conditions: * ||Pn(1, x)-1||β→0(Sβ1θ ) as r→ ∞, * ||Pn(t, x)-x||B→0(Sβ2θ ) as r→ ∞ and * ||Pn(t2, x)-x2||B→0(Sβ3θ ) as r→ ∞, then for any function f ∈ CM [a, b], we have ||Pn (f, x)- (x)||B→0(Sβθ ) as r→ ∞ and β = min{β1, β2, β3}.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Patterson, R. F. & Savaş, E. (2005). Korovkin and Weierstrass Approximation via Lacunary Statistical Sequences. Journal of Mathematics and Statistics, 1(2), 165–167. https://doi.org/10.3844/jmssp.2005.165.167
- Licence
- © Science Publications
- Issue
- Volume 1, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
